# SDR 2021FA0000057

- Difficulty date: January 12, 2021
- Submitted: February 24, 2021
- Operation: General aviation
- Aircraft: N247JD
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20598
- Aircraft time: 1,560 hours, 954 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,560 hours, 963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AS90721A
- Part serial: P136297
- Condition: Vibrates
- Location: Left
- Part time: 1,560 hours, 963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 350 WE NOTICED A VIBRATION FOLLOWED BY A RISE IN ITT AND AN “ENGINE VIB” EICAS MESSAGE.  PER THE QRH, WE SECURED THE ENGINE VIA PRECAUTIONARY SHUT DOWN CHECKLIST.  WE LANDED WITH NO FURTHER INCIDENT.  THE ENGINE HAS BEEN REMOVED AND SENT TO THE ENGINE SERVICE CENTER FOR INVESTIGATION AND REPAIR.
